Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

BP is high after taking of percocet

I have arthritis and have been given percocet lately my bp has been high 160/100 is there a connection to the medication ? never had a problem before .I m 59
Asked On : Sat, 25 Dec 2010
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Welcome To HealthcareMagic

Uncontrolled pain will raise the BP. But arthritis pain will not raise to that high BP. Percocet will not raise BP, in fact it will reduce BP by controlling pain.

Fact is, you need to check BP minimum one more time and if still high, consult the physician for BP medicines. BP is dangerous than arthritis now. Act soon.

Regards, Dr. Jagdish
Answered: Sat, 25 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor